MathSciNet Relay Station
MathSciNet bibliographic data
MR2341953 (2009e:54025) 54B20
Illanes, Alejandro A continuum whose hyperspace of subcontinua is not its continuous image. Proc. Amer. Math. Soc. 135 (2007), no. 12, 4019–4022 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement